MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 4FC12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a pericardial effusion was observed.A pericardiocentesis was performed.The patient's hospitalization was extended.The case was able to be completed with cryo.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Incoming information indicated that the patient fully recovered.
 
Additional Manufacturer Narrative
Event summary: the patient data files showed at least eighteen applications were performed with catheter 2af284 / 88205 on the date of the event with no issue.A clinical issue was encountered during a cryo ablation procedure as a pericardial effusion was observed.The sheath was not returned for investigation.In conclusion, clinical issue (pericardial effusion) was encountered during procedure.There is no indication of product malfunction related to the adverse event.The sheath was not returned for investigation.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
FLEXCATH ADVANCE STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7522780
Report Number3002648230-2018-00322
Device Sequence Number1696569
Product Code DRA
UDI-Device Identifier00643169688872
UDI-Public00643169688872
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2020
Device Model Number4FC12
Device Catalogue Number4FC12
Device Lot Number79163
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer05/15/2018
06/17/2018
08/08/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date06/05/2018
07/11/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2AF284 BALLOON CATHETER, 2ACH20 MAPPING CATHETER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;